Nice doctor! I totally know how terrible this is! I was on prednisone for years (all different doses..mostly high) I had a terrible moon face. Even when my body thinned out I had it. I am still on prednisone but its every other day and only 5mg. It has finally gone down and everyone tells me I look normal again, but I don't know if its because I had it so long but I don't feel the same as I did. I remember it taking months after we lowered my dose but it happened so gradually it was hard to say.
i wish there was something for it, I assume that because you were only on it a couple of months it was a pretty high dose to have caused it to be that noticeable. I remember the moon face coming on kind of gradually when I first started prednisone(I think I started at 60mg after being diagnosed) and it took a few good months to get really bad.
It won't be long and it will feel doubly better when you get all those compliments from everyone AND you will appreciate your face so much more:)
Post Edited (kharma) : 12/3/2010 5:16:22 PM (GMT-7)